Alert archive / Missouri / Flash Flood Warnings in 2023
Flash Flood Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 8, 2023, 12:58 AM CDT for Texas County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2023, 12:58 AM CDT (05:58 UTC)
- Expired
- Jul 8, 2023, 6:49 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Texas County, MO
The radar
The Springfield radar (KSGF), 142 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2138 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
915
WGUS53 KSGF 080558
FFWSGF
MOC215-081200-
/O.NEW.KSGF.FF.W.0028.230708T0558Z-230708T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1258 AM CDT Sat Jul 8 2023
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Northeastern Texas County in south central Missouri...
* Until 700 AM CDT Saturday.
* At 1258 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Licking and Prescott.
This includes the following low water crossings...
Boone Creek at Boone Creek Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3760 9200 3760 9196 3760 9192 3760 9188
3760 9186 3760 9182 3760 9181 3760 9180
3760 9177 3760 9176 3752 9175 3750 9175
3749 9176 3742 9175 3741 9175 3742 9197
FLASH FLOOD...RADAR INDICATED
$$
Soria1 follow-up statement
297
WGUS73 KSGF 081149
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
649 AM CDT Sat Jul 8 2023
MOC215-081159-
/O.CAN.KSGF.FF.W.0028.000000T0000Z-230708T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Texas MO-
649 AM CDT Sat Jul 8 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN TEXAS COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3760 9200 3760 9196 3760 9192 3760 9188
3760 9186 3760 9182 3760 9181 3760 9180
3760 9177 3760 9176 3752 9175 3750 9175
3749 9176 3742 9175 3741 9175 3742 9197
$$
SoriaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:52 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 7, 11:52 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1152 PM CDT Fri Jul 7 2023 Key Messages: 1. Scattered thunderstorms into Saturday. A few strong to severe storms will be possible along with locally heavy rainfall. 2. Cooler this weekend but highs in the 90s returning by the middle of the next week. 3. Additional storms possible during the middle to the end of next week. .SHORT TERM...(This evening through Saturday) Issued at 237 PM CDT Fri Jul 7 2023 Synoptic Scale Pattern and Current Conditions: Water vapor imagery depicts a broad upper level trough from the central and eastern Canadian provinces into the Great Lakes and northeastern U.S. A short wave trough is rounding the base of that trough and tracking eastward through the Dakotas and into the western Great Lakes. At the surface, a jagged stationary front extends from northeast Colorado into eastern Kansas. This front then continues eastward into southern Missouri and has shown recent lifting (warm frontal) tendencies. South of that warm front, dew points are primarily in the upper 60s and lower 70s. Dew points are in the lower to middle 60s north of the warm front across central Missouri. Temperatures across the area are primarily in the lower to middle 80s. Regional radar imagery depicts deep convection from south-central Kansas into north-central Oklahoma. A decaying MCS is present across southern Iowa and northern Missouri. Between these two areas, weaker convection is ongoing from the KC metro into southeastern Kansas. Additional isolated convection has developed from northwest Arkansas into south-central Missouri. Remainder of this Afternoon and Early Evening: Scattered showers and thunderstorms will expand in coverage across south-central Missouri and the eastern Ozarks (mainly east of Highway 65) in an uncapped environment. This activity will be of the pulse-type variety with 0-6 km shear below 25 knots. This activity will mainly be sub-severe, but there is a marginal risk that a storm could put down a locally damaging wind gust and/or hail to the size of quarters. Another area we will be monitoring for scattered thunderstorm development into early this evening will be areas along the I-49 corridor...eventually shifting towards the Highway 65 corridor. Large scale lift will be increasing across this region with the approach of a subtle upper level short wave trough. Deep layer shear will be a bit stronger in this region (0-6 km values of 20-30 knots) with storms being a bit more organized in nature. Thus, a few of these storms may produce hail to the size of quarters and locally damaging wind gusts. Late this Evening into the Overnight Period: The main height falls associated with that short wave trough tracking towards the Great Lakes will overspread the Missouri Ozarks. As this occurs, that front will begin moving southeast through southeast Kansas and central Missouri. The front should reach the I-44 corridor around 12Z Saturday, however exact location remains a bit unclear given that convection will likely play a role in frontal progress. As we have seen for the past several days, CAMs have really struggled with the timing and placement of nocturnal MCS activity. Tonight will be no different with a variety of potential scenarios depicted. We are confident that thunderstorm activity will increase in coverage from northern Missouri into southern Kansas and northern Oklahoma after dark as a low level jet begins to strengthen and impinge on that surface front. The big question then becomes how this activity will evolve as it spreads towards the Missouri Ozarks. Confidence is moderate that an MCS will organize somewhere across south-central Kansas where isentropic upglide will be juxtaposed with a corridor of high instability (MUCAPEs of 2500-3500 J/kg). If this MCS does indeed develop across south-central Kansas, forward-propagating Corfidi vectors would take it southeast into eastern Oklahoma...potentially clipping southwest Missouri. This MCS would contain an attendant damaging wind threat. If this MCS develops farther north or south, the track would have to be adjusted accordingly. North and east of the potential MCS, we also anticipate scattered convection to develop and spread east across the remainder of the Missouri Ozarks as that low level jet veers into the region. Confidence in this scenario is in the low to moderate range. The one fly in the ointment would be if that MCS does indeed materialize and effectively cut off the low level jet. Then, PoPs would have to be lowered across the Missouri Ozarks with convection being more isolated in nature. Convection that is able to develop late tonight would pose a marginal threat for hail to the size of quarters. Locally damaging winds would be confined to any convection that is able to conglomerate and take on bowing characteristics. We will also have to monitor for locally heavy rainfall with activity overnight given a moist atmosphere (PWATS approaching two- inches). The 12Z HREF localized probability-matched mean product does show a few small pockets of 2-4" rainfall amounts. This would support a localized flash flooding risk. Saturday: That cold front will continue to push southeast across south-central Missouri. Additional scattered showers and thunderstorms are anticipated along that front, especially during the afternoon. Inspection of 15Z SREF data as well as CAM output indicates that MLCAPEs of 1000-2000 J/kg will be available ahead of the front. Deep layer shear will be somewhat weak with 0-6 km magnitudes on the order of 25-30 knots. This CAPE/shear combo will support a lower-end risk for severe storms generally along and southeast of the I-44 corridor. Hail to the size of quarters and locally damaging winds would be the primary potential severe weather hazards. High temperatures on Saturday will be held down with the passing front, abundant clouds, and the scattered convection. While there is some spread in NBM statistical data, interquartile ranges support highs in the lower to perhaps middle 80s. Some locations in central Missouri may only warm to around 80 degrees given the quicker frontal passage and weak cold air advection. Lows Sunday night then look pleasant with the NBM tightly clustered around the lower 60s over most areas. .LONG TERM...(Saturday Night through Friday) Issued at 237 PM CDT Fri Jul 7 2023 Sunday: A northwest flow aloft will be in place behind the departing short wave trough. That cold front is forecast by most models/shorter term ensembles to reach the Arklatex. Thus, most areas of the Missouri Ozarks will be dry. The one exception could be a stray shower or storm near the Arkansas border. Highs on Sunday look pleasant with the NBM showing tight spreads around highs in the lower to middle 80s. Dew points on Sunday will be noticeably drier with many areas falling into the upper 50s and lower 60s. Monday and Tuesday: WPC cluster scenarios all indicate an upper level ridge strengthening over the southwestern U.S. with height rises overspreading the Missouri Ozarks. This will result in a warming trend with the NBM indicating a strong signal that high temperatures will return to around the 90 degree mark by Tuesday. There will be the potential for nocturnal MCS activity Monday night as a warm front lifts north through the region and convection kicks off across the central Plains. We have kept PoPs in the 20-40% range to cover this potential scenario. Wednesday and Thursday: There is high uncertainty for this period due to the potential for more nocturnal MCSs. The upper level pattern will certainly be supportive of MCS activity as the front camps out somewhere across the central Plains beneath a west- northwest flow aloft. While we are confident in the overall pattern and the potential for MCSs, the coarser resolution of the ensembles does not give us much confidence regarding finer details such as the frontal location and where MCSs will track. That will be a shorter term forecast challenge. Beyond the MCS potential, our main forecast message for the middle of next week will be the likely return of heat and humidity. Ensemble forecasts for 850 mb temperatures would support afternoon highs in the lower to middle 90s. Heat indices in the 100-105 range would be favored as dew points return to the upper 60s and lower 70s. The one scenario that would delay the heat from returning would be clouds and/or rainfall owing to MCS activity. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1150 PM CDT Fri Jul 7 2023 A front will move south through the area tonight. Winds will become more north to northwesterly behind the front on Saturday. Scattered storms will be possible across the area overnight into Saturday morning. Additional isolated to scattered storms will be possible across mainly southern Missouri Saturday afternoon into the evening hours. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Wise
Hazardous weather outlook, Jul 7, 3:15 PM CDT, 9 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 315 PM CDT Fri Jul 7 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082015- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 315 PM CDT Fri Jul 7 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Limited excessive heat risk. Elevated excessive rainfall risk DISCUSSION... Scattered thunderstorms will develop across the area this afternoon and will persist across the eastern Ozarks into early this evening. Additional storms will then develop and track across portions of the area later tonight, especially across southeastern Kansas and southern Missouri. A few strong to severe storms capable of producing locally heavy rainfall, hail up to the size of quarters, and damaging wind gusts will be possible with this activity this afternoon into tonight. There is a risk for flash flooding where locally heavy rainfall occurs. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms will remain possible at times Saturday morning into Saturday evening mainly along and south of the Interstate 44 corridor. There will be the potential for a few strong to severe storms along with locally heavy rainfall with this activity. Damaging straight line winds, hail to the size of quarters, and localized flooding will be the main risks with this activity. Additional storms will develop across the Plains Saturday evening and may clip portions of southeastern Kansas and southern Missouri Saturday night into Sunday morning. Locally heavy rainfall and gusty winds will be possible with this activity. Thunderstorms will be possible across portions of the area from Monday night through the middle of next week. The track and timing of thunderstorms remains uncertain. Heat index values around 100 degrees are possible on Wednesday and Thursday of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Special weather statement, Jul 7, 9:28 PM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
928 PM CDT Fri Jul 7 2023
MOZ098-080315-
Shannon MO-
928 PM CDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of northeastern Shannon
County through 1015 PM CDT...
At 928 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Ellington, or 19 miles north of Van Buren, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ozark National Scenic Riverways and Midridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3709 9120 3731 9128 3736 9118 3732 9118
3731 9116 3726 9116 3725 9112 3720 9112
3720 9109 3718 9109 3716 9104 3714 9104
3714 9102 3710 9102
TIME...MOT...LOC 0228Z 328DEG 18KT 3728 9113
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Jul 7, 10:20 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
1020 PM CDT Fri Jul 7 2023
MOZ098-080400-
Shannon MO-
1020 PM CDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of west central Shannon
County through 1100 PM CDT...
At 1020 PM CDT, Doppler radar was tracking a strong thunderstorm near
Summersville, or 12 miles northeast of Mountain View, moving south at
10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ozark National Scenic Riverways and Summersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3704 9144 3704 9166 3722 9165 3723 9147
TIME...MOT...LOC 0320Z 358DEG 8KT 3716 9159
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TitusSpecial weather statement, Jul 7, 11:09 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Springfield MO
1109 PM CDT Fri Jul 7 2023
MOZ098-080500-
Shannon MO-
1109 PM CDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of southwestern Shannon
County through MIDNIGHT CDT...
At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Tree, or 10 miles northeast of Mountain View, moving south at
15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ozark National Scenic Riverways, Winona, Birch Tree, Montier, Alley
Spring, Teresita and Pine Crest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3688 9165 3689 9166 3711 9166 3712 9165
3719 9146 3696 9130
TIME...MOT...LOC 0409Z 339DEG 13KT 3705 9153
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Jul 7, 11:51 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
1151 PM CDT Fri Jul 7 2023
MOZ098-106-080530-
Oregon MO-Shannon MO-
1151 PM CDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of south central
Shannon and north central Oregon Counties through 1230 AM CDT...
At 1150 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Tree, or 15 miles east of Mountain View, moving southeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Winona, Birch Tree and Greer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3675 9137 3696 9157 3709 9137 3700 9122
3688 9122
TIME...MOT...LOC 0450Z 316DEG 11KT 3697 9142
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Jul 8, 12:29 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Springfield MO
1229 AM CDT Sat Jul 8 2023
MOZ098-106-080615-
Oregon MO-Shannon MO-
1229 AM CDT Sat Jul 8 2023
...A strong thunderstorm will impact portions of south central
Shannon and northeastern Oregon Counties through 115 AM CDT...
At 1229 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Winona, or 20 miles southwest of Van Buren, moving
southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wilderness and Greer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3670 9112 3662 9126 3685 9150 3698 9130
3691 9122 3683 9123 3682 9111
TIME...MOT...LOC 0529Z 323DEG 11KT 3687 9134
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Jul 8, 12:40 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Springfield MO
1240 AM CDT Sat Jul 8 2023
MOZ097-106-080630-
Oregon MO-Howell MO-
1240 AM CDT Sat Jul 8 2023
...A strong thunderstorm will impact portions of southeastern Howell
and western Oregon Counties through 130 AM CDT...
At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Thayer, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grand Gulf State Park, Thayer, Koshkonong, Brandsville, Lanton and
Rover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3671 9180 3681 9142 3650 9139 3650 9182
TIME...MOT...LOC 0539Z 278DEG 16KT 3656 9171
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SoriaThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:03 PM CDT | Special Weather Statement | SGF | Christian | 42 min |
| Jul 7, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 38 min |
| Jul 7, 7:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 36 min |
| Jul 7, 7:21 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jul 7, 7:38 PM CDT | Special Weather Statement | SGF | Webster | 37 min |
| Jul 7, 7:44 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Jul 7, 7:47 PM CDT | Special Weather Statement | SGF | Christian | 28 min |
| Jul 7, 8:09 PM CDT | Special Weather Statement | SGF | Dent | 51 min |
| Jul 7, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 25 min |
| Jul 7, 8:22 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 38 min |
| Jul 7, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 48 min |
| Jul 7, 9:27 PM CDT | Special Weather Statement | SGF | Shannon | 48 min |
| Jul 7, 9:28 PM CDT | Special Weather Statement | SGF | Reynolds | 47 min |
| Jul 7, 9:42 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 33 min |
| Jul 7, 10:20 PM CDT | Special Weather Statement | SGF | Shannon | 40 min |
| Jul 7, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 42 min |
| Jul 7, 10:50 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Jul 7, 11:09 PM CDT | Special Weather Statement | SGF | Shannon | 51 min |
| Jul 7, 11:51 PM CDT | Special Weather Statement | SGF | Shannon | 39 min |
| Jul 8, 12:16 AM CDT | Areal Flood Advisory | SGF | Oregon, Shannon | 6 hr |
| Jul 8, 12:29 AM CDT | Special Weather Statement | SGF | Oregon | 46 min |
| Jul 8, 12:40 AM CDT | Special Weather Statement | SGF | Oregon | 50 min |
| Jul 8, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Jul 8, 1:29 AM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
| Jul 8, 1:39 AM CDT | Flash Flood Warning | SGF | Howell, Oregon | 6 hr |
| Jul 8, 2:31 AM CDT | Flash Flood Warning | SGF | Howell, Oregon | 3 hr |
| Jul 8, 6:11 PM CDT | Special Weather Statement | SGF | Oregon | 34 min |
| Jul 8, 6:33 PM CDT | Areal Flood Advisory | SGF | Oregon | 30 min |
Nearby
Flash Flood Warnings in Missouri, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.